# SDR DHL2007742055

- Difficulty date: November 18, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AFT PIT FRAME BS 950F BETWEEN STRINGER 26L AND 25L.  CUT OUT DAMAGED AREAS (2 EACH DIMENSION 1" BY 1").  FABRICATED REPAIR ANGLE FROM 7075-0 0.080" PO NR 9005665 (DIMENSION 17" BY 5.5") IAW B-727 SRM 53-10-2 FIGURE 5 AND 51-40-3 FIGURE 1.  HEAT TREATED ANGLE TO T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REVA.  TREATED AND PRIMED NEW ANGLE IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR ANGLE AT AFT PIT FRAME BS 950F BETWEEN STRINGER 25L AND 26L IAW B-727 SRM 51-30-2 AND 51-40-3 FIGURE 1.
